# SDR CA110503005

- Difficulty date: April 28, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 14,012 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: TF9005
- Condition: Wrong Part
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) PUMP ASSEMBLED INCORRECTLY WOULD NOT PUMP FUEL IN THE INSTALLATION AS CONFIGURED BY THE OH SHOP.  PUMP INSTALLED IN ACFT THEN R & R DURING SCHEDULED MAINTENANCE AND REPLACEMENT.
